Acta Mathematica Hungarica

, Volume 73, Issue 3, pp 213–218

Ergodic invariant probability measures and entire functions

  • J. P. R. Christensen
  • P. Fischer
Article
  • 20 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Akadémiai Kiadó 1996

Authors and Affiliations

  • J. P. R. Christensen
    • 1
  • P. Fischer
    • 2
  1. 1.Matematisk InstitutKøbenhavens UniversitetCopenhagenDenmark
  2. 2.Department of Mathematics and StatisticsUniversity of GuelphGuelphCanada

Personalised recommendations